# SDR SWAA2022022324808

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF HAS A PUNCTURE ON THE UNDERSIDE AS MARKED. (AFT 1/3 OF PANEL AREA) / REPAIRED CABIN FLOOR PANEL 242 AF PUNCTURE ON LWR SIDE 62' AFT OF FWD EDGE AND 5 1/2 O/B OF I/B EDGE IAW B737 SRM 53-00-50-2R-1 REV 65. A71539; A80195; A80420.
